Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

An HNN-extension with cyclic associated subgroups and with unsolvable conjugacy problem


Author: Jody Meyer Lockhart
Journal: Trans. Amer. Math. Soc. 313 (1989), 331-345
MSC: Primary 03D40; Secondary 20E06, 20F05, 20F10
MathSciNet review: 992601
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper, we consider the conjugacy problem for $ {\text{HNN}}$-extensions of groups with solvable conjugacy problem for which the associated subgroups are cyclic. An example of such a group with unsolvable conjugacy problem is constructed. A similar construction is given for free products with amalgamation.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 03D40, 20E06, 20F05, 20F10

Retrieve articles in all journals with MSC: 03D40, 20E06, 20F05, 20F10


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1989-0992601-7
PII: S 0002-9947(1989)0992601-7
Article copyright: © Copyright 1989 American Mathematical Society